Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What causes burning sensation, sleeping fear, brain darkness and uneasiness if I don't take Nexito?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
I'm using Nexito since last 4 years. if i dont take, i feel burning sense and sleeping fear and also brain darkness and uneasy. i do yoga , walk one hours but still my weight dosent control, please advice me XXXXXXX
Posted Thu, 2 Jan 2014 in Medicines and Side Effects
Answered by Dr. Rakesh Karanwal 23 minutes later
Brief Answer: Your problems point towards anxiety + depression Detailed Answer: Hi XXXXXXX Thanks for your query. The brief information provided needs much more elaboration. However, the available information suggests that you are passing through persistent mental stress, chronic anxiety with certain degree of mental depression. Similar symptoms in the presence of weight increase, are also seen in Thyroid disorder. Hence, blood workup for thyroid disorder is also essential. Perhaps, the dose of Nexito is inadequate and needs to be increased. If required, an alternative anti-depressant may have to prescribed alone or in combination with Nexito. Nexito does not take care of anxiety- the predominant element in your case. Hence, addition of an anti-anxiety drug, such as clonazepam or alprazolam, to Nexito is very much required. Consult your doctor or a Psychiatrist and apprise him of my opinion. I am certain that he will agree with my opinion; order relevant tests (if required), and- based on the reports- will arrive at a certain diagnosis and prescribe suitable treatment as advised. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Follow-up: What causes burning sensation, sleeping fear, brain darkness and uneasiness if I don't take Nexito? 49 minutes later
dear doc, thanks for your quick reply but i am very fine with nexito,i feel relax and stress free with nexito only i m worrying that nexito can damage any organ in long run? i don't have thyroid nor diabetes still i increase my weight in spite of yoga and exercise. can you prescribe any medicine which reduce side effect of nexito XXXXXXX
Answered by Dr. Rakesh Karanwal 45 minutes later
Brief Answer: Prolonged Nexito use cause reversible liver damage Detailed Answer: Well XXXXXXX Firstly, Nexito should be taken daily, without fail. Skipping of a dose causes your symptoms. Nexito is detoxified by the liver. Hence, some degree of derangement of liver functions may occur following prolonged use of Nexito. You should therefore get Liver function test at least once in 2 months. Its perfectly OK to continue Nexito, till liver enzymes are elevated beyond the upper limit of normal. Nexito should NEVER be stopped abruptly. Otherwise, severe withdrawal symptoms will occur. There is no medicine to counter the side effects of Nexito. Lastly, failure to reduce weight or, gain in weight, is due to low metabolic rate, which is typically seen in hypothyroid state. Anxiety and depression are common features of hypothyroid state. That is why, I had recommended that you get your thyroid hormone levels estimation done. Diabetes is another cause which increases body weight. Therefore up to you to either heed or ignore my advice. Take care, Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor